

#### THE DEPARTMENT OF THE INTERIOR

WASHINGTON

#### NORTH DAKOTA/WYOMING/MONTANA ITINERARY

Tuesday, October 1st - Saturday, October 5th

# Tuesday, October 1st

Washington, DC > Fargo, ND

**Weather Forecast** 

Washington, DC Fargo, ND

Mostly Sunny Cloudy

*High* 85°/*Low* 71° *High* 48°/*Low* 39°

District:

• Missouri Basin - Region 5

**Dress Code:** 

N/A

Manifest:

THE SECRETARY

• AiC (b) (6), (b) (7)(C) - (b) (6), (b) (7)(C)

• Cole Rojewski - (b) (6

Carol Danko - (b)

Tami Heilemann - (b) (6)

Advance:

Staff: Skyler Zunk - (b) (6)

• Security: (b) (6), (b) (7)(c) (b) (6), (b) (7)(c

3:30 PM -- Depart DOI, en route to Ronald Reagan Washington National Airport (DCA)

4:00 PM Location: Washington National Airport

Arlington, VA 22202

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C)

Cole Rojewski

Drive Time: 30 mins

5:00 PM- Wheels Up Washington (DCA), en route to Minneapolis, MN (MSP)

**6:48 PM** Flight Number: DL 1589

Confirmation: G2C9WV

Seat: 34D

AiC: (b) (6), (b) (7)(C Staff: Cole Rojewski

Tami Heilemann

Flight Time: 2 hrs, 48 mins Time Change: -1 hours

6:48 PM Wheels Down Minneapolis, MN (MSP) // Layover 1 hr 56 mins

8:44 PM- Wheels Up Minneapolis, MN (MSP), en route to Fargo, ND (FAR)

**9:47 PM** Flight Number: DL 930

Confirmation: G2C9WV

Seat: 34C

AiC: (b) (6), (b) (7)(C)
Staff: Cole Rojewski

Tami Heilemann

Flight Time: 1 hr, 3 min

Time Change: n/a

9:47 PM Wheels Down Fargo, ND (FAR) // Proceed to Vehicle

10:00 PM - Depart Airport, en route to RON

**10:03 PM** Location: Homewood Suites

2021 16th St N, Fargo, ND 58102

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C

Staff Vehicle:

Skyler Zunk Cole Rojewski Carol Danko

Tami Heilemann

Drive Time: 3 mins

10:05 PM - Advance / Comms Brief

**10:20 PM** Location: Homewood Suites - Meeting Room

2021 16th St N, Fargo, ND 58102

Staff: Skyler Zunk

Carol Danko Cole Rojewski

RON: Fargo, ND

Location: Homewood Suites

2021 16th St N, Fargo, ND 58102

*Note:* This concludes the Secretary's official daily schedule.

# Wednesday, October 2nd

Fargo, ND > Bismark, ND

# **Weather Forecast**

<u>Fargo, ND</u> <u>Bismark, ND</u>

Rain Rain

High 47°/Low 39° High 42°/Low 35°

District:

Missouri Basin - Region 5

Dress Code:

Business Casual

Manifest:

THE SECRETARY

AiC (b) (6), (b) (7)(C) \_ (b) (6), (b) (7)(C)

• Cole Rojewski - (b) (6

• Carol Danko - (b) (6)

Tami Heilemann - (b) (6)

Advance:

Staff: Skyler Zunk - (b) (6)

• Security: (b) (6), (b) (7)(c) (b) (6), (b) (7)(C)

• Security: (b) (6), (b) (7)(C) - (b) (6), (b) (7)(C

7:55 AM- Depart RON, en route to Hope American Legion

9:00 AM Location: Hope American Legion

202 Steele Avenue, Hope, ND 58046

Manifest:

Secretary's Vehicle:

THE SECRETARY AiC (b) (6), (b) (7)(C)

Staff Vehicle:

Cole Rojewski Carol Danko Tami Heilemann

Drive Time: 1 hr 5 mins

Event Line-by-Line:

9:00 AM - THE SECRETARY arrives, greeted by:

• U.S. Senator Kevin Cramer

• U.S. Senator John Hoeven

9:05 AM - THE SECRETARY and Senator Cramer depart in the Secretary's vehicle en route to

Mike Johansen's tract of land.

9:05 AM- Travel to Mike Johansen's Tract of Land

**9:15 AM** Location: 47.312733, -97.809757

Manifest:

Secretary's Vehicle:

THE SECRETARY Senator Cramer AiC (b) (6), (b) (7)(C)

Staff Vehicle:

Cole Rojewski Carol Danko Tami Heilemann

Drive Time: 10 mins

9:15 AM- Site Visit with Mike Johansen

**9:45 AM** Location: 47.312733, -97.809757

Staff:

Cole Rojewski Carol Danko Skyler Zunk Tami Heilemann

Participants:

Senator Cramer Senator Hoeven

Event Line-by-Line:

9:15 AM - THE SECRETARY, Senator Cramer, and Senator Hoeven arrive at Mike Johansen's

tract of land and are introduced to Mike Johansen.

NOTE: THE SECRETARY will step up onto a flat-bed trailer for better viewing

of tract of land.

9:45 AM - The site visit concludes; THE SECRETARY departs with Senator Cramer

9:45 AM- Depart Site visit, en route to Hope American Legion

9:55 AM Location: 202 Steele Avenue,

Hope, ND 58046

Manifest:

Secretary's Vehicle:

THE SECRETARY Senator Cramer

AiC (b) (6), (b) (7)(C

Staff Vehicle:

Carol Danko Cole Rojewski Tami Heilemann

Drive Time: 10 mins

10:00 AM- Roundtable (Invite only)

**12:00 PM** Location: Hope American Legion

202 Steele Avenue, Hope, ND 58046

Staff:

Cole Rojewski Carol Danko Skyler Zunk Tami Heilemann

Participants:

Senators Cramer, Hoeven, and local stakeholders

Event Line-by-Line

10:00 AM - THE SECRETARY and Senator Cramer arrive, move to seat at roundtable; Senator

Cramer delivers opening remarks.

10:05 AM - Senator Cramer introduces THE SECRETARY, Senator Hoeven for opening remarks.

NOTE: THE SECRETARY will deliver roughly 5 minutes of informal

remarks.

10:20 AM - Senator Cramer opens the discussion to the room.

12:00 PM - THE SECRETARY and Senator Cramer proceed to an alternate location for a brief press

conference.

NOTE: THE SECRETARY, Senators Cramer and Hoeven will deliver

• remarks from podium.

12:20 PM - THE SECRETARY and Senator Cramer depart en route to Mic's Grocery and Cafe to

pick up lunch.

NOTE: Lunch is pay on your own.

12:50 PM - THE SECRETARY departs Mic's Grocery and Cafe en route to Bismarck, ND.

12:50 PM- Depart Mic's Grocery and Cafe, en route to North American Coal

3:35 PM Location: North American Coal

2000 Schafer St, Suite D,

Bismarck, ND

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C

Staff Vehicle:

Carol Danko Cole Rojewski Tami Heilemann

Drive Time: 2 hrs 45 mins

NOTE: Secretary to call Dr. Reilly's cell (b) (6) en route to Bismarck

3:50 PM- Meeting with North American Coal

**4:50 PM** Location: North American Coal Bismarck Offices

2000 Schafer St, Suite D,

Bismarck, ND

Staff:

Cole Rojewski Carol Danko

Participants:

Senator Cramer

Event Line-by-Line

3:50 PM - THE SECRETARY and Senator Cramer arrive, proceed to 2nd floor conference room,

greeted by:

• David Straley - Director of Government Affairs for North American Coal

### • Christopher Friez - North American Coal Land Manager

3:55 PM - Senator Cramer begins roundtable, introduces THE SECRETARY

4:00 PM - THE SECRETARY delivers informal remarks

4:10 PM - Senator Cramer opens roundtable for informal discussion

4:40 PM - Senator Cramer delivers final remarks, concludes roundtable

4:45 PM - THE SECRETARY and Senator Cramer take group photo

#### • 1 CLICK

4:50 PM - THE SECRETARY departs

4:50 PM- Depart North American Coal, en route to RON

**4:55 PM** Location: Home2 Suites Bismarck

1122 W Turnpike Ave, Bismarck Nd 58501

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C

Staff Vehicle:

Carol Danko Cole Rojewski Tami Heilemann

Drive Time: 5 mins

6:10 PM Depart RON en route to KFYR TV Studio

Location: KFYR Studio

200 N 4th St,

Bismarck, ND

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C

Staff Vehicle:

Carol Danko Cole Rojewski Tami Heilemann

Drive Time: 10 mins

6:20 PM Press (TV) - KFYR-TV

**6:55 PM** Location: KFYR Studio

200 N 4th St,

Bismarck, ND

Staff:

Cole Rojewski Carol Danko Skyler Zunk Tami Heilemann

Participants:

Senator Cramer

Chris Berg - Reporter, KFYR-TV

6:55 PM- Depart KFYR-TV Studios, en route to Dinner

**7:00 PM** Location: Bistro 1100,

1103 E Front Ave, Bismarck, ND

Manifest:

Secretary's Vehicle:

THE SECRETARY AiC (b) (6), (b) (7)(C)

Staff Vehicle:

Carol Danko Cole Rojewski Tami Heilemann

Drive Time: 5 mins

7:00 PM- Dinner

**9:00 PM** Location: Bistro 1100,

1103 E Front Ave, Bismarck, ND

Staff: Skyler Zunk

Participants:

Senator Cramer Senator Hoeven Governor Burgum

9:00 PM- Depart Bistro 1100, en route to RON

9:10 PM Location: Home2 Suites Bismarck

1122 W Turnpike Ave, Bismarck Nd 58501

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C)

Drive Time: 10 mins

RON: Bismark, ND

Location: Home2 Suites Bismarck

1122 W Turnpike Ave, Bismarck Nd 58501

*Note:* This concludes the Secretary's official daily schedule.

# Thursday, October 3rd

Bismark, ND > Medora, ND > Jackson Hole, WY

**Weather Forecast** 

<u>Bismark, ND</u> <u>Medora, ND</u> <u>Jackson Hole, WY</u>

Partly Cloudy Partly Cloudy Sunny

High 50°/Low 37° High 54°/Low 36° High 58°/Low 30°

District:

• Missouri Basin - Region 5

• Upper Colorado Basin - Region 7

**Dress Code:** 

Field Casual

Manifest:

THE SECRETARY

AiC (b) (6), (b) (7)(C) - (b) (6), (b) (7)(C)

• Cole Rojewski - (b) (6)

Carol Danko - (b) (6)

Tami Heilemann - (b) (6)

Advance:

Staff: Skyler Zunk - (b) (6)

Staff: Andrew Patterson - (b) (6)

• Security: (b) (6), (b) (7)(C) (b) (6), (b) (7)(C

• Security: (b) (6), (b) (7)(C) (b) (6), (b) (7)(C)

Security: (b) (6), (b) (7)(C) (b) (6), (b) (7)(C)

9:10 AM- Depart RON, en route to National Energy Center of Excellence

9:15 AM Location: National Energy Center of Excellence

1200 Schafer St, Bismarck, ND 58501

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C)

Staff Vehicle:

Cole Rojewski Tami Heilemann

Drive Time: 5 mins

9:15 AM Press Gaggle

9:45 AM Location: National Energy Center of Excellence

1200 Schafer St,

Bismarck, ND 58501

Staff:

Carol Danko Cole Rojewski Skyler Zunk Tami Heilemann

Participants:

Senator Hoeven Senator Cramer Governor Burgum

9:45 AM-10:35 AM Depart National Energy Center of Excellence, en route to Painted Canyon Visitor Center

Location: Painted Canyon Visitor Center

Exit 32 on Interstate 94

Manifest:

Secretary's Vehicle:

THE SECRETARY AiC (b) (6), (b) (7)(C)

Staff Vehicle:

Cole Rojewski Carol Danko Tami Heilemann

Drive Time: 1 hour, 50 mins

Time Change: -1 hr

*NOTE:* Time zone change, CT > MT.

10:35 AM -10:50 AM **Painted Canyon Visitor Center Inspection** 

Location: Painted Canyon Visitor Center

Exit 32 on Interstate 94

Staff: Carol Danko

Cole Rojewski Tami Heilemann

Participants: Theodore Roosevelt National Park Superintendent Wendy Ross

Event Line-by-Line:

10:35 AM -

THE SECRETARY, Senator Hoeven, Senator Cramer, and Governor Burgum

("principals") arrive, greeted by:

### • TRNP Superintendent Wendy Ross

10:37 AM - The principals will walk from the parking lot to the Painted Canyon Overlook

10:45 AM - The principals will proceed inside Visitor Center; THE SECRETARY will stamp his

National Park Passport

10:48 AM - The principals proceed out of the Visitor Center towards the posted map of the park;

Superintendent Wendy Ross will debrief on park inspection

10:50 AM -11:00 AM Depart Painted Canyon Visitor Center, en route to Theodore Roosevelt National Park

(TRNP) Stakeholders Roundtable

Location: Cowboy Hall of Fame

250 Main St,

Medora, ND 58645

Manifest:

Secretary's Vehicle:

THE SECRETARY Senator Hoeven

Superintendent Wendy Ross

AiC (b) (6), (b) (7)(C)

Staff Vehicle:

Carol Danko Tami Heilemann

Drive Time: 10 mins

11:00 AM- TRNP Stakeholder Round Table

Location: Cowboy Hall of Fame

Staff: Cole Rojewski

Carol Danko Skyler Zunk Tami Heilemann

Participants: Local stakeholders of TRNP.

Event Line-by-Line:

11:00 AM - The principals arrive, proceed to the second floor, greeted by:

• Kimmy Rappenecker - Facilities Manager, Cowboy Hall of Fame

11:01 AM - The principals enter into the conference room and are seated at name plate.

11:05 AM - Senator Hoeven introduces THE SECRETARY, Governor Burgum, and Senator Cramer

for brief opening remarks.

11:15 AM - Senator Hoeven begins roundtable, invites attendees to introduce themselves

11:25 AM - Senator Hoeven opens roundtable for Q&A

11:50 AM - Senator Hoeven concludes roundtable

11:55 AM - Senator Hoeven asks attendees to take group photo

• 1 CLICK

12:00 PM - The principals depart for TRNP site inspections

12:00 PM- Windshield Tour of TRNP

**1:45 PM** Location: Three separate locations within TRNP

Manifest:

Secretary's Vehicle:

THE SECRETARY Senator Hoeven AiC (b) (6), (b) (7)(C)

Drive Time: 1 hour, 45 minutes inclusive of four scheduled stops

Event Line-by-Line:

12:10 PM - Arrive - Theodore Roosevelt Presidential Library Site Inspection #1

12:25 PM - Depart - Theodore Roosevelt Presidential Library Site Inspection #1

12:35 PM - Arrive - Theodore Roosevelt Presidential Library Site Inspection #2

12:50 PM - Depart - Theodore Roosevelt Presidential Library Site Inspection #2

1:20 PM - Arrive - Scenic Loop Road Site Inspection

1:40 PM - Depart - Scenic Loop Road Site Inspection

1:50 PM - Arrive - TRNP Visitors Center, Secretary proceeds briskly through Visitor Center en

route to Theodore Roosevelt Maltese Cross Cabin. THE SECRETARY will engage

briefly with Park Staff.

#### 2:00 PM - Depart TRNP

NOTE: Boxed lunches will be provided upon departure from Stakeholder Roundtable. Lunch is pay on your own.

2:00 PM- Depart Medora, en route to airport

2:45 PM Location: Dickinson Theodore Roosevelt Regional Airport

11120 42nd Street SW Dickinson, ND 58601

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C)

Staff Vehicle:

Skyler Zunk Cole Rojewski Tami Heilemann

Drive Time: 45 mins

3:34 PM- Wheels Up Dickinson, ND (DIK), en route to Denver, CO (DEN)

**5:16 PM** Flight Number: UA 4646

Confirmation: P7BBK9 Seat: 18A

AiC: (b) (6), (b

Staff: Cole Rojewski

Tami Heilemann

Flight Time: 1 hr, 42 mins

Time Change: n/a

5:16 PM Wheels Down Denver, CO // Layover 1 hr 29 mins

6:45 PM- Wheels Up Denver, CO (DEN), en route to Jackson Hole, WY (JAC)

**8:15 PM** Flight Number: UA 722

Confirmation: P7BBK9 Seat: 12C

AiC: (b) (6), (b) (7

Staff: Cole Rojewski

Tami Heilemann Flight Time: 1 hr, 30 mins

Time Change: n/a

8:15 PM Wheels Jackson Hole, WY // Proceed to Vehicle

8:30 PM - Depart Airport, en route to hotel

8:55 PM Location: Springhill Suites Jackson Hole

150 W. Simpson Avenue

Jackson, WY 83001

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C

Staff Vehicle:

Andrew Patterson Cole Rojewski Tami Heilemann Melissa Brown

Drive Time: 25 mins

9:00 PM - Advance / Comms Brief

9:15 PM Location: Springhill Suites Jackson Hole - Room TBD

150 W. Simpson Avenue

Jackson, WY 83001

Staff: Andrew Patterson

Melissa Brown Cole Rojewski

**RON:** Jackson Hole, WY

Location: Springhill Suites Jackson Hole

150 W. Simpson Avenue Jackson, WY 83001

Note: This concludes the Secretary's official daily schedule.

# Friday, October 4th

Jackson Hole, WY > Great Falls, MT

#### **Weather Forecast**

Jackson Hole, WYYellowstone NP, WYGreat Falls, MTSome Snow and RainSome SnowMostly CloudyHigh 42°/Low 22°High 41°/Low 20°High 41°/Low 20°

District:

Upper Colorado Basin - Region 7

Dress Code:

Field Casual

Manifest:

• THE SECRETARY

• AiC (b) (6), (b) (7)(C) - (b) (6), (b) (7)(C)

• Cole Rojewski - (b) (6)

Melissa Brown - (b)

Tami Heilemann - (b) (6)

Advance:

Staff: Andrew Patterson - (b) (6)

Security: (b) (6), (b) (7)(C) - (b) (6), (b) (7)(C)

• Security: (b) (6), (b) (7)(C) - (b) (6), (b) (7)(C)

7:30 AM- Press (Radio): KJAX (93.5 MHZ)

7:40 AM Location: Springhill Suites Jackson Hole - Room TBD

150 W. Simpson Avenue Jackson, WY 83001

Staff: Melissa Brown

Participants:

Del Ray John - Host Tom Ninnemann - Co-Host

9:00 AM- Depart hotel, en route to Grand Teton National Park

9:30 AM Location: Craig Thomas Discovery and Visitor Center

1 Teton Park Road, Moose, WY 83012

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C)

Staff Vehicle:

Cole Rojewski Melissa Brown

Drive Time: 30 mins

9:30 AM- Craig Thomas Visitor Center Visit with FLOTUS

10:45 AM Location: Craig Thomas Discovery and Visitor Center

1 Teton Park Road,

Moose, WY 83012

Staff: Andrew Patterson

Cole Rojewski Melissa Brown Tami Heilemann

Participants: FLOTUS, THE SECRETARY, Acting Superintendent

Event Line-by-Line:

9:30 AM - THE SECRETARY arrives, participates in brief walk-through of Craig Thomas Discovery and Visitor Center

9:55 AM - THE SECRETARY moves outdoors to moose statue to greet FLOTUS

NOTE: Also greeting FLOTUS will be Grand Teton National Park (GTNP) Acting Superintendent Gopaul Noojibail (pronounced GO-paul NEW-gee-BALL)

10:00 AM - FLOTUS arrives, greeted by THE SECRETARY, and GTNP Acting Superintendent

*NOTE: The greeting will be open to press* 

10:03 AM - THE SECRETARY and Acting Chief of Interpretation & Partnerships Megan Kohli move to east entrance of Visitor Center for three activities with 2nd graders from Jackson Elementary School

NOTE: FLOTUS and Gopaul Noojibail will move into the west entrance of the building and participate in three separate activities with 4th graders

NOTE: All participation with 2nd and 4th graders during activities are closed to press with the exception of FLOTUS' 2nd activity

NOTE: THE SECRETARY should distribute challenge coins while participating in each activity

10:05 AM - THE SECRETARY and Megan Kohli arrive at activity #1

NOTE: Activity Description: Through instructions, students identify landforms and symbols on a giant floor map. Examples of instructions: Follow a river with your toe, "hike" to a campground, "climb" a mountain (the kids pretend to climb and then stop on a peak name). Activity led by Park Ranger Roger Osorio.

10:10 AM - THE SECRETARY and Megan Kohli arrive at activity #2

NOTE: Students use magnetic fishing poles to catch big (laminated) fish. Rangers talk about invasive fish being removed from Kelly Warm Spring. Kids "fish" while standing in a circle. Activity led by Park Ranger Rose Cornwell.

10:15 AM - THE SECRETARY and Megan Kohli arrive at activity #3

NOTE: Students will learn the differences between a grizzly bear and a black bear. Rangers invite students to investigate the life size bear pelts and skulls, looking for differences between a grizzly and black bear. Students will be in a circle around the bear for the ranger intro and then kneel down to get a closer look. Activity led by Park Rangers Hazel Galloway and Luxianna Watkins.

10:20 AM - THE SECRETARY is rejoined by FLOTUS for briefing led by Gopaul Noojibail at Visitor Center relief map

NOTE: At this time, students are escorted outside for Arrowhead Ceremony

10:25 AM - THE SECRETARY and FLOTUS move outside for Arrowhead Ceremony

*NOTE: Arrowhead Ceremony is open to the press.* 

10:25 AM -Grand Teton NP Park Ranger Christie Haffner begins Arrowhead Ceremony

NOTE: Ranger Haffner introduces the large NPS arrowhead and turns it over to the six (6) students to

present

10:34 AM -Ranger Haffner concludes, introduces THE SECRETARY and FLOTUS

10:35 AM -THE SECRETARY and FLOTUS present Every Kid Outdoors passes to six 4th Grade presenters

NOTE: THE SECRETARY will present three passes and FLOTUS will present three passes

NOTE: After distributing passes, FLOTUS and THE SECRETARY will return to bench

10:37 AM -Ranger Haffner leads Junior Ranger pledge for 2nd graders in attendance

10:40 AM -Group photo with FLOTUS, THE SECRETARY, and 4th and 2nd Graders

10:45 AM -THE SECRETARY and FLOTUS depart

NOTE: Boxed lunches will be placed in vehicles prior to departure to Yellowstone NP

10:45 AM-Depart event, en route to Old Faithful Lodge 1:00 PM

Location: Yellowstone National Park

3200 Old Faithful Inn Rd

Yellowstone National Park, WY 82190

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C)

Staff Vehicle:

Andrew Patterson Cole Rojewski Melissa Brown Tami Heilemann

Drive Time: 2 hrs

NOTE: Boxed lunches (pay on your own) will be placed in vehicles prior to departure from

Visitor Center.

1:00 PM-Old Faithful Lodge and Grand Prismatic Boardwalk Site Inspection

2:30 PM Location: Old Faithful Lodge

725 Old Faithful Lodge Rd

Yellowstone National Park, WY 82190

Staff: Andrew Patterson

Cole Rojewski Melissa Brown Tami Heilemann

Participants: **FLOTUS** 

Cam Sholly - Superintendent, Yellowstone National Park

Jill Sholly - Spouse of Superintendent Sholly

Pat Kenney - Deputy Superintendent, Yellowstone National Park

Rebecca Roland - Yellowstone National Park Interpretive Guide Phil Officer - Yellowstone National Park Interpretive Guide

Event Line-by-Line:

1:00 PM - THE SECRETARY and FLOTUS arrive at Old Faithful Lodge; THE SECRETARY moves to main lodge lobby and is greeted by:

- Cam Sholly Superintendent, Yellowstone National Park
- Jill Sholly Spouse of Superintendent Sholly

NOTE: FLOTUS moves to hold upon arrival

1:05 PM - FLOTUS moves from hold, greets Cam and Jill Sholly

1:07 PM - THE SECRETARY and FLOTUS proceed to lodge fireplace for briefing on Yellowstone National Park Employee housing led by Yellowstone National Park Deputy Superintendent Pat Kinney

1:15 PM - FLOTUS participates in photo opportunity with Yellowstone National Park staff, law enforcement, and motorcade drivers

NOTE: 10 Photo Clicks

NOTE: THE SECRETARY will stay on the "pull" side of the photo line to shake hands and distribute coins to NPS employees and law enforcement

NOTE: All activity within the Lodge is closed to press

1:25 PM - THE SECRETARY and FLOTUS proceed outside with Cam Sholly and Supervisory Park Ranger Rebecca Roland to view Old Faithful Eruption

NOTE: Old Faithful Boardwalk is open to press

1:40 PM - THE SECRETARY and FLOTUS conclude participation in Old Faithful Boardwalk Tour and proceed to vehicles

1:45 PM - Motorcade departs for Grand Prismatic Boardwalk

NOTE: Vehicle manifest-

DOI #1 DOI #2

THE SECRETARY Andrew Patterson
Cam Sholly Cole Rojewski
Melissa Brown

менssa Brown Tami Heilemann

2:00 PM - Motorcade arrives at Grand Prismatic Boardwalk

2:05 PM - FLOTUS and Rebecca Roland walk along the boardwalk toward the scenic overlook of Grand Prismatic; THE SECRETARY and Cam Sholly trail

NOTE: Press will be located in front of FLOTUS

2:12 PM - FLOTUS and Rebecca Roland are joined at overlook by THE SECRETARY and Cam Sholly for briefing

2:25 PM - THE SECRETARY, FLOTUS, Cam Sholly, and Rebecca Roland move back to start of

boardwalk

2:30 PM - FLOTUS and THE SECRETARY depart

NOTE: THE SECRETARY's vehicle will split from FLOTUS motorcade in West Yellowstone

2:30 PM- Depart Grand Prismatic, en route to RON

**7:45 PM** Location: Stage Stop Inn

1005 Main Ave N Choteau, MT 59422

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C)

Staff Vehicle:

Andrew Patterson Cole Rojewski Melissa Brown Tami Heilemann

Drive Time: 5 hrs, 15 mins

Note: THE SECRETARY may stop for dinner en route. Dinner is pay on your own.

7:45 PM - Advance / Comms Brief

8:00 PM Location: Stage Stop Inn - Room TBD

1005 Main Ave N Choteau, MT 59422

Staff: Andrew Patterson

Melissa Brown Cole Rojewski

RON: Choteau, MT

Location: Stage Stop Inn

1005 Main Ave N Choteau, MT 59422

*Note:* This concludes the Secretary's official daily schedule.

# Saturday, October 5th

Great Falls, MT > Washington, DC

### Weather Forecast

Great Falls, MTWashington, DCPartly CloudyMostly SunnyHigh 51°/Low 32°High 68°/Low 56°

District:

Missouri Basin - Region 5

**Dress Code:** 

Field Casual

Manifest:

THE SECRETARY

• AiC (b) (6), (b) (7)(C) - (b) (6), (b) (7)(C)

• Cole Rojewski - (b) (6)

Melissa Brown -

Tami Heilemann - (b) (6)

Advance:

Staff: Andrew Patterson - (b) (6)

• Security: (b) (6), (b) (7)(C) - (b) (6), (b) (7)(C)

6:00 AM- Depart RON, en route to Rasmuson Wildlife Conservation Center

7:00 AM Location: Rasmuson Wildlife Conservation Center

388 Upper Trm Ranch Rd Dupuyer, MT 59432

Manifest:

Secretary's Vehicle:

THE SECRETARY AiC (b) (6), (b) (7)(C)

U.S. Representative Gianforte

Staff Vehicle:

Cole Rojewski

Melissa Brown

Drive Time: 1 hr

7:00 AM- Grizzly Bear Field Tour

8:30 AM Location: Rasmuson Wildlife Conservation Center

388 Upper Trm Ranch Rd

Dupuyer, MT 59432

Staff: Cole Rojewski

Melissa Brown Andrew Patterson Tami Heilemann

Participants: U.S. Representative Greg Gianforte

Boone and Crockett Executive Director Tony Schoen Theodore Roosevelt Memorial Ranch Director Mike Briggs

Event Line-by-Line:

7:00 AM - THE SECRETARY and Congressman arrive at Boone and Crockett Club's Theodore Roosevelt Memorial Ranch (TRMR) and are greeted by:

- Tony A. Schoonen Chief of Staff, Boone and Crockett Club
- Luke Coccoli Director of Conservation Programs, Boone and Crockett Club
- Mike Briggs Theodore Roosevelt Memorial Ranch Manager, Boone and Crockett Club
- Mark Mesenko Digital Strategy Manager, Boone and Crockett Club

7:05 AM - THE SECRETARY, Congressman, Tony Schoonen, and Mike Briggs move into Secretary's vehicle for windshield tour of Theodore Roosevelt Memorial Ranch property

NOTE: Mike Briggs has selected an overlook location on the ranch with vantage points best positioned to view Grizzly bears

8:10 AM - Return from windshield tour to Education Center on TRMR property; participate in brief tour of Education Center site

8:30 AM - Depart TRMR, en route USDA Choteau Forestry Office

*NOTE:* Boxed breakfasts will be provided for drive. Breakfast is pay on your own (\$10).

8:30 AM- Depart Grizzly Bear Field Tour, en route to Grizzly Bear Roundtable

**9:30 AM** Location:

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C)

Staff Vehicle:

Cole Rojewski

Tami Heilemann

Drive Time: 1 hr

9:30 AM- Grizzly Bear Roundtable

**10:45 AM** Location: USDA Forestry Services

1102 Main Ave N

Choteau, MT 59422

Staff: Cole Rojewski

Melissa Brown Andrew Patterson Tami Heilemann

Participants: Matt Hogan - FWS Mountain-Prairie Region Director

Jim Hodgkis - Teton County Commissioner Chuck Gameon - Choteau School Superintendent

Keith Van Setten - Teton County Sheriff

Dave McEwen - Former President of Montana Woolgrower's Association Trina Bradley - Cattle Rancher in Valier and member of MT Governor's

Grizzly Bear Advisory Council

Kristen Kipp - Member of Blackfeet Stockgrowers Association and Member of

MT Governor's Grizzly Bear Advisory Council

Cody Yeage - Northern Montana Feeders

Chuck Roady - General Manager of Stoltze Lumber and member of MT

Governor's Grizzly Bear Advisory Council

Kyle Weaver - Rocky Mountain Elk Foundation CEO

Gene Curry - Former President of the Montana Stock Growers Association

John Steuber - USDA Wildlife Service Director MT

Tony Schoonen - Chief of Staff, Boone and Crockett Club

Event Line-by-Line:

9:30 AM - THE SECRETARY and Congressman arrive at USDA Choteau Forestry Office, mingle informally with attendees

9:35 AM - Congressman Gianforte introduces THE SECRETARY, the roundtable guests introduce themselves, and roundtable discussion begins.

10:20 AM The roundtable concludes and THE SECRETARY, the Congressman, and the roundtable participants assemble near the flags for a photo

10:25 AM - THE SECRETARY and Congressman move to seperate room for press gaggle

10:40 AM - Gaggle concludes

10:45 AM - THE SECRETARY departs

10:45 AM- Depart Grizzly Bear Roundtable, en route to Airport

11:45 AM Location: Great Falls International Airport

2800 Terminal Dr Great Falls, MT 59404

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C)

Staff Vehicle:

Andrew Patterson Cole Rojewski Melissa Brown Tami Heilemann

Drive Time: 1 hr

12:30 PM- Wheels Up Great Falls, MT (GTF), en route to Denver, CO (DEN)

2:30 PM Flight Number: UA 4797

Confirmation: P7BBK9
Seat: 18A

AiC: (b) (6), (b) (7)(C)
Staff: Cole Rojewski
Melissa Brown

Tami Heilemann

Flight Time: 2 hrs Time Change: n/a

2:30 PM Wheels Down Denver, CO // Layover 1 hr 16 mins

3:46 PM- Wheels Up Denver, CO (DEN), en route to Washington Dulles (IAD)

**9:04 PM** Flight Number: UA 672

Confirmation: P7BBK9
Seat: 20C

AiC: (b) (6), (b) (7)(C)

Staff: n/a

Flight Time: 3 hrs, 18 mins

Time Change: +2 hrs

# 9:04 PM Wheels Down Washington Dulles (IAD) // Proceed to Vehicles

# 9:30 PM Depart Airport, en route to Residence

Note: This concludes the Secretary's official travel schedule from October 1st - October 5th.